# SDR 2007FA0000456

- Difficulty date: May 16, 2007
- Submitted: May 30, 2007
- Operation: General aviation
- Make and model: Bnorm BN2
- Propeller: Hartzl HCC2YK2
- System (JASC): 6110 · Propeller Assembly
- Part: Fork
- Part number: B24573
- Part serial: 773
- Condition: Unserviceable
- Location: Pitch Change
- Stage of operation: NR
- How discovered: M
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEEL FATIGUE CRACK NDT (MAGNETIC PARTICLE) DETECTED.  PROPELLER ASSY RECEIVED FOR STANDARD OVERHAUL AND DEFECT FOUND IN PROPELLER ASSY (PN C2K00500, DESCRIPTION HC-C2YK-2CUF/FC8477A-4, SN AU9949B), UNDER WO NR 38425A.
